# SDR HEEA0010560

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 214010500105
- Condition: Worn
- Location: M/R
- Part time: 3,536 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN SLIDER SLEEVE BEARING BORE.  ROBBED SUPPORT ASSY FROM THIS SWASHPLATE TO REPAIR SWASHPLATE S/N A467.
